# SDR SWIA201743388

- Difficulty date: May 26, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 36,107 hours, 30,291 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Aileron Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON LEADING PANEL 599AB IS CHAFED. INSTALLED A NEW LEADING EDGE PANEL IAW SRM.
